# SDR ASAA1148730

- Difficulty date: December 2, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548194
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED ON BOTH SIDES OF FS 747 BETWEEN S26R AND S27R.  REPAIRED SHEAR TIE/FRAME IAW ASA EA 400 53EA 04519.
